# SDR DXTA200803012

- Difficulty date: April 22, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 6,336 hours, 3,936 cycles
- Engine: Allsn AE3007C
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: 73838433
- Part serial: 2007101360
- Condition: Odor
- Location: Aft Service Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH APU ON AN OILY MUSTY ODOR IS PRESENT WITH THE CABIN AND COCKPIT PAC'S COOLING THE AC.  REMOVED AND REPLACED AFT ACM IAW MM CHAPTER 21-51-00. OPERATIONAL AND LEAK CHECK GOOD.
